Publicado

2018-01-01

On embedding theorems for weighted spaces of holomorphic functions in tubular domains

Sobre teoremas de inmersiones para espacios ponderados de funciones holomorfas en dominios tubulares

Palabras clave:

analytic functions, tubular domains over symmetric cones, Bergman type spaces (en)
funciones analíticas, dominios tubulares sobre conos simétricos, espacios de tipos de Bergman (es)

Descargas

Autores/as

  • Romi F. Shamoyan Bryansk University
  • Olivera R. Mihic Fakultet organizacionih nauka
We introduce new mixed norm analytic spaces in products of tubular domains over symmetric cones and provide new sharp embedding theorems for them extending previously known assertions in tubular domain over symmetric cone and polydisk simultaniously. Our results extend some recent theorems of Sehba, Nana and Shamoyan in tube domain and polydisk simul-taneously.
Introducimos nuevos espacios analíticos con norma mixta en productos de dominios tubulares sobre conos simétricos y suministra nuevos y precisos teoremas englobantes para ellos extendiendo aserciones anteriormente conocidas en dominios tubulares sobre conos simétricos y poli-discos simultáneamente. Nuestros resultados extienden algunos teoremas recientes de Sehba, Nana y Shamoyan en dominios tubulares y poli-discos simultaneamente.

Referencias

D. Bekolle, A. Bonami, G. Garrigos, C. Nana, M. Peloso, and F. Ricci, Lecture notes on Bergman projectors in tube domain over cones, an analytic and geometric viewpoint, Proceeding of the International Workshop on Classical Analysis, Yaounde, 2001, 75 pages.

O. V. Besov, V. P. Il'in, and S. M. Nicol'skij, Integral'nye predstavleniya

funktsij i teoremy vlozheniya, Moskva, Nauka, Fizmatlit, 2nd ed., rev. and compl. Edition, 1996.

J. Faraut and A. Koranyi, Analysis on symmetric cones, Clarendon Press,

Oxford, 1994.

P. Mercer and J. Cima, Composition operators between Bergman spaces

on convex domains in Cn, Journal Operator Theory 33 (1995), no. 2.

B. F. Sehba, Bergman type operators in tube domains over symmetric

cones, Proc. Edinburg. Math. Society 52 (2009), no. 2, 529-544.

B. F. Sehba and C. Nana, Carleson Embeddings and two operators on

Bergman spaces of tube domains over symmetric cones, Integr. Equ. Oper.

Theory 83 (2015), 151-178.

F. A. Shamoyan, Embedding theorems and a characterization of traces in the spaces hp(un); 0 < p < 1, Mathematics of the USSR-Sbornik 35

(1979), no. 5, 709-725.

F. A. Shamoyan, Embedding theorems for weighted anisotropic spaces of holomorphic functions in the polydisk, Journal Math. Anal. Geom. (2003), 116-125.

F. A. Shamoyan and O. V. Yaroslavtseva, Continuous projections, duality, and the diagonal mapping in weighted spaces of holomorphic functions with mixed norm, Journal of Mathematical Sciences 101 (2000), no. 3, 3211-3215.

R. Shamoyan and S. Kurilenko, On new embedding theorems in analytic bergman spaces in bounded pseudoconvex domains, Journal Siberian Fed. Univ. 7 (2014), no. 3, 383-388.

R. Shamoyan and S. Maksakov, Embedding theorems for weighted

anisotropic spaces of holomorphic functions in strongly pseudoconvex domains, Romai Journal 13 (2017), no. 1, 71-92.

R. Shamoyan and E. Povpritz, Multifunctional analytic spaces and new

sharp embedding theorems in strongly pseudoconvex domains, Krag. Math.

Journal (2013), no. 37, 221-244.

K. Zhu, Spaces of holomorphic functions in the unit ball, Springer-Verlag, New York, 2005.

Visitas a la página del resumen del artículo

485

Descargas

Los datos de descarga aún no están disponibles.

Cómo citar

Shamoyan, R. F., & Mihic, O. R. (2018). Sobre teoremas de inmersiones para espacios ponderados de funciones holomorfas en dominios tubulares. Boletín De Matemáticas, 25(1), 1-11. https://revistas.unal.edu.co/index.php/bolma/article/view/79001